# SDR DALA12003953131

- Difficulty date: July 22, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN, FR 20-23, SEAT TRACK Y-765, CORRODED NUMEROUS AREA.  REMOVED AND REPLACED WITH NEW SEAT TRACK IAW SRM 51-42-11.  DAMAGE DIM: L=2.0 W=1.0 D=.020.
